Menu
X
Mehedi Hasan asked 2 years ago

I am a male. Age 22. 4 days ago I had a fever, mostly it could be caused by virus. Other family members were also suffering from this few days before I was attacked. For 2 days, I was taking Ace® Plus (Paracetamol BP 500mg + caffeine USP 65mg/tablet), twice/thrice a day (having at least 6 hrs. gap in between) as only medicine though I didn’t consult any doctor. But as my new semester of University will open soon, so I need to cure early. Previously if fever didn’t cure for a long time, doctors advised to have Antibiotic. So, my father took some antibiotic (Ciprocin 500 mg – Ciprofloxacin – Quinolone Antibiotics) and I took 2 of it on the same day having almost 10 hrs. gap in between. During taking the 2nd Ciprocin I also had a Paracetamol with that. But after may be 1 hour of taking those, I was feeling bad when I roam around. But when I am in rest then I felt better. Then, at a time I was standing for 1 minute, suddenly I felt bad, everything was going dark and fell down becoming senseless. After I recovered from senseless state, I found that I am not having my feelings of fever anymore. But after few hours I am feeling strange feelings which I never had before after fever. Whenever I lay down in bed, I feel good. But when I eat something, my head becomesmheavy and some bad feelings.  When I move somewhere or walk for sometime (not very much, maybe 5 minutes), that bad feelings again. I can’t eat too much, I feel bad. And though I am not feeling fever, but still my body is little hot. So, why all these are happening? I need some rest or these are the symptoms of other bad disease? Or having the antibiotic was something bad and the side effects are attacking me now? Or it is the general weakness which I may recover soon automatically. Please advise. Thanks.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

1 Answers
freedoctorhelpline Staff answered 2 years ago

Your case is of a viral fever which might have got a secondary bacterial infection. You were correct in taking the medicines like paracetamol and the antibiotics. The dizziness or partial unconsciousness is because of low blood pressure caused due to the viral infection and general weakness. You need not to worry much regarding this. Take ORS/Electral/ ample liquid diet like coconut water. The problem will go away in next few days. Nothing serious. For further queries regarding the problem, you may ask a doctor online at free doctor helpline.

This site uses Akismet to reduce spam. Learn how your comment data is processed.

© Copyright 2016 Free Doctor Helpline. All rights reserved.

         Sitemap | Sitemap XML